Florida, 2015

Damaging Wind in Florida, April 12, 2015

April 12, 2015 · NWS JAX · 1 event in 1 county or zone

A warm front lifted north of the Altamaha River basin placing the entire forecast area with the warm sector of an approaching mid level trough.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A warm front lifted north of the Altamaha River basin placing the entire forecast area with the warm sector of an approaching mid level trough.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 12, 3:40 PM EST, 5 minutes earlier.

Area forecast discussion, Apr 12, 3:40 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
440 PM EDT SUN APR 12 2015

...UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THIS WEEK...

.NEAR TERM /THROUGH MONDAY/...
A WEAK FRONTAL BOUNDARY REMAINS DRAPED ALONG THE FL/GA BORDER.
NUMEROUS TO WIDESPREAD SHOWERS AND ISOLATED TSTMS STREAM NORTH
OF THE BOUNDARY ACROSS INTERIOR SE GA AS ANOTHER MID LEVEL
SHORTWAVE RIDES ALONG THE SURFACE BOUNDARY. FURTHER SOUTH
SEABREEZE/SMALL SCALE BOUNDARIES WILL INTERACT WITH THE
NEARBY FRONTAL BOUNDARY THIS AFTN/EARLY EVENING RESULTING IN
NUMEROUS SHOWERS/ISOLATED TSTMS. MOST OF THE ACTIVITY WILL
DIMINISH AFTER SUNSET...WITH DRY CONDITIONS AREA WIDE AFTER
MIDNIGHT. WITH LOW/MID DECK CLOUDS LIKELY PERSISTING...DO NOT
EXPECT ORGANIZED DENSE FOG. ANOTHER WARM MUGGY NIGHT IN STORE
WITH LOWS MAINLY IN THE MID/UPPER 60S.

MONDAY...NO SIGNIFICANT CHANGE IN THE PATTERN...WITH THE FRONTAL
BOUNDARY NUDGING NORTH INTO SE GA. THE FRONT...ALONG WITH
CONTINUED MOIST FLOW AND AFTERNOON SEABREEZE INTERACTIONS WILL
RESULT IN ANOTHER ROUND OF NUMEROUS SHOWERS AND SCATTERED TSTMS.
NO ORGANIZED STRONG/SEVERE TSTMS EXPECTED. HIGHS IN THE LOWER TO
MID 80S WILL PREVAIL.

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
DEEP SOUTHWEST FLOW WILL PREVAIL THROUGH THE SHORT TERM PERIOD...AS
A SHORTWAVE EJECTS NORTHEASTWARD FROM THE DESERT SOUTHWEST INTO THE
PLAINS STATES...WHILE ATLANTIC RIDGING BUILDS WESTWARD ACROSS THE FL
PENINSULA. WEAK LOW PRESSURE WILL MOVE EAST/NORTHEASTWARD THROUGH
THE TENNESSEE VALLEY ON MONDAY NIGHT AND TUESDAY ALONG A STALLED
FRONTAL BOUNDARY. DIURNAL CONVECTION WILL WANE ACROSS NORTHEAST FL
AND COASTAL SOUTHEAST GA ON MONDAY EVENING. WE LEFT WIDELY SCATTERED
POPS IN THE FORECAST GRIDS THROUGH THE NIGHTTIME AND EARLY MORNING
HOURS ON TUESDAY FOR INLAND SOUTHEAST GA...AS CONVECTION MAY LINGER
WITH MESOSCALE BOUNDARIES POSSIBLY MOVING INTO THIS AREA FROM MORE
WIDESPREAD ACTIVITY NEAR THE FRONTAL BOUNDARY. LOWS WILL REMAIN 10-
15 DEGREES ABOVE MID-APRIL CLIMO...WITH HUMID CONDITIONS AND CLOUDS
KEEPING MINIMUMS IN THE 65-70 DEGREE RANGE.

A PIECE OF SHORTWAVE ENERGY EMBEDDED IN THE SOUTHWEST FLOW ALOFT MAY
DEVELOP MORNING CONVECTION OVER WESTERN PORTIONS OF OUR REGION ON
TUESDAY. THIS ACTIVITY MAY BECOME WIDESPREAD AS IT MOVES TOWARDS
COASTAL LOCATIONS DURING THE AFTERNOON HOURS. WARMER OFFSHORE FLOW
SHOULD RESULT IN HIGHS REACHING THE 80S REGION-WIDE...BUT THIS IS
HIGHLY DEPENDENT ON TIMING OF DIURNAL CONVECTIVE DEVELOPMENT. AS LOW
PRESSURE MOVES OFFSHORE OF THE CAROLINAS ON TUESDAY EVENING...A
FRONTAL BOUNDARY IS PROGGED TO SINK SOUTHWARD INTO SOUTHEAST GA.
HOWEVER...SHORTWAVE ENERGY SHOULD DEPART OUR AREA...WITH DIURNAL
ACTIVITY WANING BY EARLY EVENING AND ONLY ISOLATED POPS USED
OVERNIGHT IN SOUTHEAST GA. LOWS WILL REMAIN IN THE 65-70 RANGE.

A SIMILAR WEATHER PATTERN WILL PREVAIL FOR WEDNESDAY...AS SHORTWAVE
ENERGY ADVECTS OVER OUR REGION AND A FRONTAL BOUNDARY STALLS OVER
SOUTHEAST GA DUE TO SURFACE RIDGING WEDGING SOUTHWARD FROM THE MID-
ATLANTIC STATES. WIDESPREAD MAINLY AFTERNOON AND EARLY EVENING
CONVECTION IS EXPECTED...PERHAPS WITH A FOCUS ALONG INTERSTATE 95
AND THE ST. JOHNS RIVER BASIN AS DEVELOPING LOW-LEVEL E/SE FLOW
PUSHES A SEA BREEZE INLAND. COASTAL HIGHS WILL LIKELY BE HELD TO THE
MID/UPPER 70S DUE TO THE SEA BREEZE...WITH HIGHS INLAND GENERALLY 80-
85. ADDITIONAL SHORTWAVE ENERGY MAY CONTINUE TO IMPACT OUR REGION ON
WEDNESDAY NIGHT...AND WE THUS LEFT SCATTERED POPS IN THE FORECAST
GRIDS...EXCEPT NUMEROUS NEAR THE ALTAMAHA RIVER ALONG THE FRONTAL
BOUNDARY. LOWS WILL REMAIN IN THE 60S.

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A DEEP TROUGH WILL DROP SOUTHWARD FROM THE PACIFIC NORTHWEST INTO
THE ROCKIES ON THURS...AND WILL THEN TURN EASTWARD THROUGH THE
SOUTHERN PLAINS NEXT WEEKEND. THIS WEATHER PATTERN WILL KEEP A
PERSISTENT AND MOIST WEST/SOUTHWEST FLOW PATTERN IN PLACE LOCALLY.
MEANWHILE...A FRONTAL BOUNDARY WILL STALL OVER OUR REGION
THURS...AND WILL THEN LIFT NORTHWARD AS A WARM FRONT FRI WELL IN
ADVANCE OF AN APPROACHING COLD FRONT THAT IS PROGGED TO ENTER THE
SOUTHEASTERN STATES BY SAT. THIS WILL KEEP A RATHER WET FORECAST IN
PLACE...AS PERIODIC SHORTWAVE ENERGY MOVES ALONG THE NORTHERN GULF
COAST AND CROSSES OUR REGION. TIMING THIS ENERGY THIS FAR IN ADVANCE
IS DIFFICULT...AND WE WILL THUS USE A DIURNAL POP DISTRIBUTION IN
THE FORECAST GRIDS...WITH SCATTERED TO NUMEROUS MAINLY AFTERNOON AND
EVENING CONVECTION EXPECTED THURS WITH THE FRONTAL BOUNDARY
NEARBY...AND SCATTERED COVERAGE FOR FRI AND SAT. LONG-TERM MODELS
CONTINUE TO DISAGREE ON THE SPEED OF THE NEXT COLD FRONT THAT WILL
BE APPROACHING OUR AREA LATE NEXT WEEKEND FROM THE WEST. WILL KEEP
SCATTERED MAINLY DIURNAL-TYPE POPS IN PLACE FOR NEXT SUN UNTIL MORE
CONSISTENCY IS REACHED IN THE LONG TERM MODEL SOLUTIONS. HIGHS WILL
GENERALLY RANGE FROM THE MID/UPPER 70S OVER SOUTHEAST GA AND COASTAL
LOCATIONS TO THE LOW/MID 80S OVER INLAND NORTHEAST AND NORTH CENTRAL
FL THURS AND FRI...WARMING INTO THE 80S REGION-WIDE AHEAD OF THE
APPROACHING FRONT NEXT WEEKEND. LOWS WILL REMAIN IN THE 60S.

&&

.AVIATION...
LOW END VFR/AREAS OF MVFR CAN BE EXPECTED THIS AFTN INTO EARLY
EVENING WITH NUMEROUS SHOWERS AND ISOLATED TSTMS. WILL USE
PREVAILING -SHRA FOR MOST SITES...WITH VCTS FOR THE TSTMS.
ACTIVITY WILL DIMINISH THIS EVENING WITH VFR PREVAILING INTO
THE OVERNIGHT. SOME LOW CLOUDS WILL BE POSSIBLE LATE OVERNIGHT
INTO MONDAY MORNING...WITH MVFR LIKELY ESPECIALLY AT JAX/CRG/VQQ.

&&

.MARINE...
WINDS AND SEAS UNDER CAUTION CRITERIA CAN GENERALLY BE EXPECTED
THROUGH THE WEEK. SOUTH WINDS COULD APPROACH SCEC MONDAY NIGHT
INTO TUESDAY.

RIP CURRENTS: LOW RISK TODAY. LOW TO MODERATE RISK MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  82  66  83 /  60  70  40  60
SSI  66  76  68  79 /  60  60  50  50
JAX  68  84  69  83 /  60  70  40  60
SGJ  68  78  69  82 /  60  60  50  50
GNV  67  84  67  84 /  40  70  30  60
OCF  67  85  68  84 /  40  70  30  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ALLEN/NELSON/GUILLET
Hazardous weather outlook, Apr 12, 1:55 PM EST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT SUN APR 12 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-131000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
255 PM EDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL PREVAIL THIS AFTERNOON INTO
EVENING. THE STRONGER STORMS WILL VE CAPABLE OF PRODUCING GUSTY
WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS WILL
CONTINUE OVER THE AREA MONDAY THROUGH SATURDAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Apr 12, 3:06 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EDT SUN APR 12 2015

FLZ040-122045-
MARION FL-
406 PM EDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 445
PM EDT...

AT 406 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LYNNE...MOVING NORTH AT 10 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
OCALA...FORT MCCOY...SPARR...ANTHONY AND BURBANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2914 8195 2914 8211 2938 8214 2938 8190
TIME...MOT...LOC 2006Z 181DEG 7KT 2920 8202

ENYEDI
Special weather statement, Apr 12, 3:11 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT SUN APR 12 2015

GAZ150-163-122100-
CLINCH GA-WARE GA-
411 PM EDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WARE AND NORTH
CENTRAL CLINCH COUNTIES UNTIL 500 PM EDT...

AT 411 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ARGYLE...MOVING EAST AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ARGYLE AND MANOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3102 8265 3112 8272 3122 8257 3111 8247
TIME...MOT...LOC 2011Z 265DEG 12KT 3110 8265

NELSON
Special weather statement, Apr 12, 3:16 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT SUN APR 12 2015

FLZ032-037-122100-
CLAY FL-PUTNAM FL-
416 PM EDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUTNAM AND SOUTHERN CLAY
COUNTIES UNTIL 500 PM EDT...

AT 416 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FLORAHOME TO
BOSTWICK...AND MOVING NORTHEAST AT 15 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BARDIN...BOSTWICK...FLORAHOME...GEORGE'S LAKE AND CARRAWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2970 8156 2964 8194 2983 8196 2991 8161
TIME...MOT...LOC 2016Z 207DEG 12KT 2976 8187 2978 8161

ENYEDI
Special weather statement, Apr 12, 3:20 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT SUN APR 12 2015

FLZ023>025-GAZ164-122100-
BAKER FL-INLAND DUVAL FL-INLAND NASSAU FL-CHARLTON GA-
420 PM EDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BAKER...NORTHWESTERN
DUVAL...SOUTHWESTERN NASSAU AND SOUTHEASTERN CHARLTON COUNTIES UNTIL
500 PM EDT...

AT 420 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BRYCEVILLE...OR 14 MILES SOUTHWEST OF CALLAHAN...MOVING NORTH AT 20
MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
CALLAHAN...MACCLENNY...ST. GEORGE...BRYCEVILLE...RATLIFF...NASSAU
VILLAGE-RATLIFF...BALDWIN AND WHITEHOUSE AIR FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3025 8187 3028 8211 3063 8215 3064 8177
TIME...MOT...LOC 2020Z 184DEG 17KT 3038 8196

ENYEDI
Special weather statement, Apr 12, 3:26 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SUN APR 12 2015

GAZ134>136-151-122115-
WAYNE GA-BACON GA-PIERCE GA-APPLING GA-
426 PM EDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BACON...NORTH
CENTRAL PIERCE...SOUTHEASTERN APPLING AND WEST CENTRAL WAYNE COUNTIES
UNTIL 515 PM EDT...

AT 426 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRISTOL...OR 12 MILES SOUTH OF SURRENCY...MOVING NORTHEAST AT 5 MPH.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
BACON...NORTH CENTRAL PIERCE...SOUTHEASTERN APPLING AND WEST CENTRAL
WAYNE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3148 8224 3158 8234 3170 8221 3156 8208
TIME...MOT...LOC 2026Z 246DEG 5KT 3155 8223

NELSON
Special weather statement, Apr 12, 3:29 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT SUN APR 12 2015

GAZ134-150-151-122115-
BACON GA-PIERCE GA-WARE GA-
429 PM EDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BACON...WEST
CENTRAL PIERCE AND NORTH CENTRAL WARE COUNTIES UNTIL 515 PM EDT...

AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIXIE UNION...OR 10 MILES SOUTH OF ALMA...MOVING EAST AT 5 MPH.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN AND DIXIE UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3146 8232 3128 8234 3134 8254 3148 8251
TIME...MOT...LOC 2028Z 280DEG 6KT 3140 8247

NELSON

The radar

The Jacksonville radar (KJAX), 31 km away, was scanning. The volume nearest the first event began at 20:44 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Nassau

When
April 12, 3:45 PM EST
Where
Nassau County, 4.82 mi W of Bryceville
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
30.390, -82.010

Trees were blown down across Horseshoe Circle. The county road department removed the debris.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2015Every state in 2015This day in weather historyWarnings in Florida, April 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568520.